Pharmacokinetic interactions between cyclosporine and bupropion or methylphenidate

B. R. Lewis, S. L. Aoun, G. A. Bernstein, S. J. Crow

Research output: Contribution to journalArticle

15 Scopus citations

Abstract

A 10-year-old boy with a history of heart transplantation had a potentially life-threatening decrease in his cyclosporine (CSA) blood levels during administration of bupropion. Subsequently he had an increase in CSA levels while receiving methylphenidate. These occurrences represent potential drug-drug interactions in children not previously documented in the literature. The CSA-bupropion and CSA-methylphenidate interactions merit further investigation, particularly because psychotropic agents are often prescribed in combination with immunosuppressants in transplantation patients of all ages.

Original languageEnglish (US)
Pages (from-to)193-198
Number of pages6
JournalJournal of child and adolescent psychopharmacology
Volume11
Issue number2
DOIs
StatePublished - Jan 1 2001

Fingerprint Dive into the research topics of 'Pharmacokinetic interactions between cyclosporine and bupropion or methylphenidate'. Together they form a unique fingerprint.

  • Cite this